A 50-year-old female asked:
Disclaimer

dizzy spells, nausea and little short of breathe?

2 doctor answers
Dr. Manoj Mittal
15 years experience Neurology
Cardiac evaluation: Your symptoms may be from a cardiac cause or from anxiety. Please call your physician's office for an appointment.
Answered on Feb 26, 2014
1
1 thank
Dr. Victor Bonuel
37 years experience Internal Medicine
I'd recommend u: Go to an urgent care or er and get a thorough evaluation. Your symptoms could be due to many possibilities including hypertension, heart/ lung problem, stomach or GI issues etc. Hope u feel better soon!
Answered on Jun 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. David Martin
27 years experience ENT and Head and Neck Surgery
Anxiety?: My first thought would be anxiety. See your doctor about an evaluation.
A 25-year-old male asked:
Dr. Gerald Mandell
51 years experience Nuclear Medicine
Yes: Most common cause is gastroesophageal reflux sometimes associated with esophagitis.Sometimes pain mimics heart attack. When gastric acid reaches the v ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Colin Kerr
43 years experience Family Medicine
Levofloxacin reactio: Levofloxacin is a long-acting antibiotic intended for once daily use. Like any medication, it can causes adverse effects--either intolerance or allerg ... Read More
A 20-year-old female asked:
Dr. H Robert Silverstein
Specializes in Cardiology
Complex: This one is too complex for an e-mail answer. Likely you have post inflammatory bronchitis and may need a combination of, singulair, (montelukast) adv ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month